It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Ok, so I was given minocycline a month and a half ago, and my acne has gotten worse after I started to take it.I am taking 100mg twice daily for 4 months. I am 15, so it probably is my hormones, but the minocycline should be working me working by now. It is so bad for my self esteem, I have tried so much a d nothing is working, and I cannot go on accutane. Can anyone give. reassurance that this will work? Or give me any other options, I have heard for retin-a, is it like benzoyl clin?
I know how you feel.. i have been on Minocycline for almost 3 months, i have seen a little improvement.. but first two months i broke out very bad.. but i stuck to it. you might see improvement in your third month. Good luck
Yeah, I seen no improvement at all, so I had to discontinue. I am now on accutane, and have been on for 5 days, and I'm seeing more improvement that I had on mincocycline.
Tulipsss, if you're only seeing a little improvement after three months of mino you should either request to increase the dosage (if you're not already taking it 2x a day) or request to try spiro and possibly accutane. Mino can be REALLY effective for acne, but it usually only takes about a 1-1.5 months to see results, provided you take it at the same time every day and avoid certain vitamins and minerals when you take it (they can can block its absorption). Doxy is the next strongest acne antibiotic, so maybe you could try that, but I would say that if your acne is really bothering you, maybe request spiro while you wait the 2 months to deal with the hassle of getting on accutane. Cycline antibiotics can have side effects that are just as bad as accutane IMO.





All times are GMT -7. The time now is 05:37 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!